MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; CULDOSCOPE (AND ACCESSORIES)

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; CULDOSCOPE (AND ACCESSORIES)
Model Number KCS-RUMI-35
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon assembled the manipulator prior to insertion, and inspected it again on removal and noted that the cup was not attached.Manufacturer response for culdoscope (and accessories), rumi ii koh-efficient (per site reporter).They have opened an investigation and are working with the hospital to complete their investigation.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate dr.
trumbull CT 06611
MDR Report Key19937665
Report Number19937665
Device Sequence Number7414352
Product Code HEW
UDI-Device Identifier00888937015126
UDI-Public(01)00888937015126
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/04/2024
Report Date (Section F) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKCS-RUMI-35
Device Catalogue NumberKCS-RUMI-35
Device Lot Number341624
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight80 KG
Date Report Sent to FDA03/06/2024